Next Article in Journal
General Mixed Multivalued Mildly Nonlinear Variational Inequalities in H-Spaces
Previous Article in Journal
Evaluation of Control Methods on a Structural System
Article Menu

Article Versions

Export Article

Open AccessArticle
Math. Comput. Appl. 2005, 10(2), 269-281; doi:10.3390/mca10020269

On the Modified Newton’s Method for the Solution of a Class of Nonlinear Singular Integro-Differential Equations

Dept. of Mathematics, Faculty of Science, Zagazig University, Zagazig, Egypt
*
Author to whom correspondence should be addressed.
Published: 1 August 2005
Download PDF [214 KB, uploaded 31 March 2016]

Abstract

In this paper we investigate the solvability of a certain class of nonlinear singular integro-differential equations with Cauchy kernel in the usual Holder space and its generalization by producing the sufficient conditions for the convergence of the modified Newton's method.
Keywords: Nonlinear singular integro-differential equations; Modified Newton's method Nonlinear singular integro-differential equations; Modified Newton's method
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Amer, S.M.; Hassan, A.A.M.; Radwan, A.H. On the Modified Newton’s Method for the Solution of a Class of Nonlinear Singular Integro-Differential Equations. Math. Comput. Appl. 2005, 10, 269-281.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top